MathSciNet Relay Station
MathSciNet bibliographic data
MR425625 (54 #13579) 46L05
Akemann, Charles A.; Elliott, George A.; Pedersen, Gert K.; Tomiyama, Jun Derivations and multipliers of $C\sp*$-algebras. Amer. J. Math. 98 (1976), no. 3, 679–708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement